| Model Number |
04.01.0110 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Hematoma (1884); Aseptic loosening (4883)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to developing a large hematoma.About 9 days after the primary surgery, the surgeon performed arthrotomy to treat the hematoma.Liner was revised because the hematoma was very deep into the joint.When removing the liner (with an osteotome), he tested the stability of the diaphysis (cementless).During this test, the stem came off easily.The surgeon finally revised glenosphere, liner, metaphysis and diaphysis (longer metaphysis implanted).
Additional Manufacturer Narrative
Batch review performed on 9 october 2025: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2505417:(b)(4) manufactured and released on 20-jun-2025.Expiration date: 05-jun-2030.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Additional implants involved, batch review performed on 9 october 2025: reverse shoulder system 04.01.0008 standard humeral diaphysis - cementless - 13 (k170452) lot 2101802: (b)(4) manufactured and released on 28-apr-2021.Expiration date: 15-apr-2026.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0126 humeral reverse hc liner ø42/+3mm (k170452) lot 2338159: (b)(4) manufactured and released on 02-jan-2024.Expiration date: 13-dec-2028.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0209 lat.Glenosphere 42xø24.5 (k170452) lot 2501162: (b)(4) manufactured and released on 19-feb-2025.Expiration date: 05-feb-2030.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Conclusion: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.